A new technique to estimate the regularity of refinable functions.

Título inglés A new technique to estimate the regularity of refinable functions.
Título español Una nueva técnica para estimar la regularidad de funciones ajustables.
Autor/es Cohen, Albert ; Daubechies, Ingrid
Organización Lab. Anal. Numer. Univ. Pierre et Marie Curie, París, Francia;AT&T Bell Labs, Murray Hill (New Jersey), Estados Unidos
Revista 0213-2230
Publicación 1996, 12 (2): 527-591, 46 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study the regularity of refinable functions by analyzing the spectral properties of special operators associated to the refinement equation; in particular, we use the Fredholm determinant theory to derive numerical estimates for the spectral radius of these operators in certain spaces. This new technique is particularly useful for estimating the regularity in the cases where the refinement equation has an infinite number of nonzero coefficients and in the multidimensional cases.
Clasificación UNESCO 120607
Palabras clave español Ondículas ; Ajuste de curvas ; Ajuste de superficies ; Funciones junquillo ; Funciones de escala ; Espacios de Hilbert ; Operadores de Fredholm
Código MathReviews MR1402677
Código Z-Math Zbl 0879.65102
Icono pdf Acceso al artículo completo